# SDR 0400119867

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 59,882 hours, 57,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

AT REACHING FL330, THE CABIN CONTINUED TO CLIMB.  CREW WAS NOT ABLE TO CONTROL CABIN CLIMB SO AN EMERGENCY DESCENT WAS PERFORMED.  ACCOMPLISHED COM PROCEDURES.  CABIN ALTITUDE DID NOT EXCEED 11,500 FEET AND MASKS WERE NOT DEPLOYED.  FLIGHT CONTINUED AT 10,000 FEET AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DUCT TO THE RIGHT ACM COMPRESSOR INLET OFF.  RE-ATTACHED THE DUCT.  SYSTEM LEAK CHECK OK.
